Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On the elastic distortion of a cylindrical hole by a localised hydrostatic pressure


Author: C. J. Tranter
Journal: Quart. Appl. Math. 4 (1946), 298-302
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/17158
MathSciNet review: 17158
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X


Additional Information

DOI: https://doi.org/10.1090/qam/17158
Article copyright: © Copyright 1946 American Mathematical Society

American Mathematical Society